Alessandro Fedeli, Jan Pelant
On $\delta $-continuous selections of small multifunctions and covering properties

Comment.Math.Univ.Carolinae 32,1 (1991) 155-159.

Abstract:The spaces for which each $\delta $-continuous function can be extended to a 2$\delta $-small point-open l.s.c. multifunction (resp. point-closed u.s.c. multifunction) are studied. Some sufficient conditions and counterexamples are given.

Keywords: $\delta $-continuous selections, small multifunctions, paracompactness, orthocompactness
AMS Subject Classification: 54C60, 54C65, 54D18